Obesity

Questions + Answers

Don't see your question? ask question
View:

7 Search Results

4 medium

Appetite suppressants

Appetite suppressants

So wondering if anyone has a suggestion for a appetite suppressant that works, is realitively safe and doesn't cost an arm and leg. Dr prescribed contrave but it is ridiculously expensive.

3 mini
A MyObesityTeam Member said:

Which two meds? May I ask?

posted 7 months ago
9 medium

Adipex-P

Adipex-P

How can you get it Perscription

9 mini
A MyObesityTeam Member said:

I use the stairs instead of the elevator, for exersise, but my legs are wore out by the time i get there.

posted almost 2 years ago
4 medium

How do you manage your Osteoarthritis pain through the day ? Do you take over the counter pain reliever? Or prescription medication

How do you manage your Osteoarthritis pain through the day ? Do you take over the counter pain reliever? Or prescription medication

Do you approach holistic remedies? How about exercise or chores when you are so stiff and in so much pain ? Do you have any energy at all? Or does the weather makes your condition with Osteoarthritis worst ? Have you have any type of surgery for Osteoarthritis? How long was the time to took to recuperate from all that ? Has surgery make you better or do you feel worst that before… read more

6 mini
A MyObesityTeam Member said:

Swimming, sauna, and steam room at the YMCA really helps the best.

posted over 1 year ago
4 medium

What happens if you take Contrave while you also take opioids?

What happens if you take Contrave while you also take opioids?

7 mini
A MyObesityTeam Member said:

I recommend you have a discussion with your treating professional or your general practitioner.

posted almost 2 years ago
8 medium

Adipex-P

Adipex-P

hard to find a dr. that will prescribe it

6 mini
A MyObesityTeam Member said:

what is that?

posted almost 2 years ago
5 medium

Contrave

Contrave

Can you be prescribed contrave by a mental health Dr ?

3 mini
A MyObesityTeam Member said:

Hello Tgail, how are you today?

posted almost 2 years ago
7 medium

Could being on blood pressure medicine (beta blocker) cause this?

Could being on blood pressure medicine (beta blocker) cause this?

My husband was diagnosed w/ high blood pressure over a month ago after having bouts of severe headaches. They prescribed him a beta blocker.. the first few days on it, his face was very pale in color but we were told that was normal. Last week he had a check up & even though everything was fine the dr upped the med from 1 pill to 1 & a half every day. He has been taking the one & a half pills for 6 days & this morning went to the ER… read more

2 mini
A MyObesityTeam Member said:

I have high blood presure and must take.medication for it. But I know if I lose wheight it will go away.

posted over 2 years ago
Continue with Facebook
Sign up with your email
Already a Member? Log in